Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 43, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 19, 2006, 5:04 PM CDT for St. Clair County, Alabama. It was in force for 56 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 5:04 PM CDT (22:04 UTC)
- Expired
- Apr 19, 2006, 6:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:10 PM CDT | HAIL 0.75 | Ashville, AL | PENNY SIZED HAIL IN ASHVILLE...FUNNEL NEAR ASHVILLE WEST OF I-59. |
| Apr 19, 5:27 PM CDT | HAIL 0.75 | 3 E Odenville, AL | PENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY ROAD 22. |
| Apr 19, 5:30 PM CDT | TSTM WND DMG | 2 Ne Odenville, AL | MOBILE HOME SIDING AND UNDERPINNING DAMAGED. |
| Apr 19, 5:40 PM CDT | HAIL 0.75 | 3 Ne Odenville, AL | PENNY SIZED HAIL NEAR ODENVILLE. |
| Apr 19, 5:41 PM CDT | TORNADO | 2 E Odenville, AL | TORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22. |
| Apr 19, 5:51 PM CDT | HAIL 1 | 7 E Odenville, AL | QUARTER SIZED HAIL IN THE WATTSVILLE COMMUNITY ON HWY 144. |
| Apr 19, 5:55 PM CDT | TSTM WND DMG | 7 E Odenville, AL | TREES DOWN ON COAL CITY ROAD IN WATTSVILLE COMMUNITY. |
| Apr 19, 5:55 PM CDT | HAIL 1.75 | 2 N Pell City, AL | GOLF BALL SIZED HAIL JUST NORTH OF PELL CITY. |
| Apr 19, 6:00 PM CDT | HAIL 1.75 | Riverside, AL | GOLF BALL SIZED HAIL IN RIVERSIDE. |
| Apr 19, 6:05 PM CDT | FUNNEL CLOUD | Pell City, AL | FUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 1779 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 192205
TORBMX
ALC115-192300-
/O.NEW.KBMX.TO.W.0043.060419T2204Z-060419T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT WED APR 19 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE AREA OF PELL CITY
* UNTIL 600 PM CDT
* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ASHVILLE...
OR ABOUT 14 MILES SOUTHEAST OF ONEONTA...MOVING SOUTHEAST AT 15
MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
7 MILES NORTHEAST OF RIVERSIDE BY 545 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3372 8614 3369 8615 3370 8618 3369 8621
3364 8617 3362 8620 3360 8619 3354 8626
3379 8648 3381 8648 3382 8643 3387 8635
3391 8634
$$
MBS/912 follow-up statements
000
WWUS54 KBMX 192227
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT WED APR 19 2006
ALC115-192300-
/O.CON.KBMX.TO.W.0043.000000T0000Z-060419T2300Z/
ST. CLAIR AL-
526 PM CDT WED APR 19 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
ST. CLAIR COUNTY...
AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 12 MILES NORTHWEST OF
RIVERSIDE...OR ABOUT 14 MILES NORTH OF PELL CITY...MOVING SOUTHEAST
AT 15 MPH.
THE TORNADO WILL BE NEAR...
RIVERSIDE BY 600 PM CDT
A FUNNEL CLOUD WAS REPORTED OFF OF INTERSTATE 59 AT 520 PM CDT
NEAR ASHVILLE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.
LAT...LON 3372 8614 3369 8615 3370 8618 3369 8621
3364 8617 3362 8620 3360 8619 3354 8626
3376 8640 3379 8640 3381 8639 3384 8635
3385 8630
$$
MBS/91000
WWUS54 KBMX 192236
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT WED APR 19 2006
ALC115-192300-
/O.CON.KBMX.TO.W.0043.000000T0000Z-060419T2300Z/
ST. CLAIR AL-
536 PM CDT WED APR 19 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
ST. CLAIR COUNTY...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
RIVERSIDE...OR ABOUT 11 MILES NORTH OF PELL CITY...MOVING SOUTH AT
15 MPH.
THE TORNADO WILL MOVE SOUTH SOUTHEAST...ROUGHLY ALONG HIGHWAY
231...FROM WATTSVILLE TO PELL CITY TO CROPWELL.
THE TORNADO WILL REACH
WATTSVILLE BY 540 PM CDT
PELL CITY AT 610 PM CDT
CROPWELL AT 615 PM CDT
PERSONS IN THE WATTSVILLE...PELL CITY...AND CROPWELL AREAS NEED TO
TAKE IMMEDIATE ACTION NOW
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.
LAT...LON 3372 8614 3369 8615 3370 8618 3369 8621
3364 8617 3362 8620 3360 8619 3351 8624
3350 8630 3376 8640 3378 8639 3380 8638
3383 8636 3382 8628
$$
MBS/91What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:55 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 19, 2:55 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT WED APR 19 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING HOURS. THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS MAY BE SEVERE. WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING. ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS. WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST. A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD POOL ALOFT AND STEEP LAPSE RATES. ACTIVITY SHOULD DIMINISH LATER THURSDAY EVENING. OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS THURSDAY IN THE 80S. FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA. MODELS DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL MOTION ESPECIALLY LATE AFTERNOON AND EVENING. WILL FORECAST LIKELY POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE. HIGHEST POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH. HIGHS FRIDAY 80 TO 85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH. SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER AS WEAK HIGH PRESSURE BUILDS IN. HIGH TEMPERATURES UPPER 70S NORTH TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S. .LONG TERM...MONDAY THROUGH WEDNESDAY. SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD. WILL GENERALLY KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE PEAK HEATING HOURS. HIGHS IN THE UPPER 70S NORTH AND LOWER 80S SOUTH. OVERNIGHT LOWS MAINLY IN THE 50S. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 82 61 80 / 30 40 30 40 ANNISTON 63 84 62 82 / 30 40 30 30 BIRMINGHAM 65 83 64 81 / 20 50 30 40 TUSCALOOSA 64 85 63 83 / 20 50 30 50 CALERA 64 84 62 82 / 20 30 20 30 AUBURN 65 85 65 83 / 30 30 20 20 MONTGOMERY 64 88 63 84 / 10 30 20 20 TROY 62 87 64 84 / 30 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 50
Hazardous weather outlook, Apr 19, 2:30 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 230 PM CDT WED APR 19 2006 ALZ011>015-017>050-201930- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 230 PM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT... MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE. VERY LARGE HAIL UP TO THE SIZE OF SOFTBALLS IS THE MAIN HAZARD WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE AS WELL. ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH 10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE. SCATTERED THUNDERSTORMS WILL MAINLY DEVELOP AND EXIST ALONG AN OLD OUTFLOW BOUNDARY STRETCHING ACROSS NORTHEAST AND EAST CENTRAL ALABAMA. WITH A VERY UNSTABLE AIRMASS IN PLACE...SOME OF THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL AS THE MAIN HAZARD. THESE STORMS WILL WEAKEN AND DIMINISH BETWEEN 9 PM CDT AND 11 PM CDT WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS CAN BE EXPECTED THURSDAY AFTERNOON AND EVENING...THEN AGAIN FRIDAY INTO FRIDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN MOIST AND UNSTABLE. THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING SEVERE THUNDERSTORM DEVELOPMENT. IN ADDITION...AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR THUNDERSTORM DEVELOPMENT. ONCE AGAIN...THESE STORMS MAY DEVELOP ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20. ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH CENTRAL ALABAMA. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA. IN ADDITION...A STRONGER UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT PUSHES THROUGH. THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND WILL BE REQUIRED THROUGH 9 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO AUBURN LINE. ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND FRIDAY AFTERNOON AND EVENING. PLEASE STAY TUNED TO LATEST DETAILS CONCERNING THESE POTENTIAL THUNDERSTORMS. MBS/91
In the hours before
Local storm report, Apr 19, 3:59 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL SUSAN MOORE 34.07N 86.43W
04/19/2006 E0.75 INCH BLOUNT AL PUBLIC
PENNY SIZED HAIL IN SUSAN MOORE.
&&
DCWLocal storm report, Apr 19, 4:01 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 3 NNW STROUD 33.10N 85.35W
04/19/2006 E0.50 INCH CHAMBERS AL PUBLIC
MARBLE SIZED HAIL IN WELCH.
&&
DCWLocal storm report, Apr 19, 4:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 NE CLEVELAND 34.02N 86.55W
04/19/2006 E1.75 INCH BLOUNT AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN THE FIVE POINTS COMMUNITY.
0412 PM HAIL 1 W KEENER 34.16N 85.97W
04/19/2006 E0.88 INCH ETOWAH AL BROADCAST MEDIA
NICKEL SIZED HAIL IN DUCK SPRINGS.
0415 PM HAIL HOKES BLUFF 33.99N 85.86W
04/19/2006 E1.00 INCH ETOWAH AL PUBLIC
QUARTER SIZED HAIL IN HOKES BLUFF.
0418 PM HAIL ONEONTA 33.95N 86.47W
04/19/2006 E1.75 INCH BLOUNT AL FIRE DEPT/RESCUE
GOLF BALL SIZED HAIL AND MINOR ROOF DAMAG ON 2ND AVENUE
IN ONEONTA.
0420 PM HAIL STROUD 33.06N 85.33W
04/19/2006 E1.75 INCH CHAMBERS AL EMERGENCY MNGR
GOLF BALL SIZED HAIL ON HWY 434 FROM FIVE POINTS TO
STROUD.
0435 PM HAIL ONEONTA 33.95N 86.47W
04/19/2006 E1.75 INCH BLOUNT AL BROADCAST MEDIA
GOLF BALL SIZED HAIL IN ONEONTA.
&&
DCWLocal storm report, Apr 19, 4:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 NE HOKES BLUFF 34.02N 85.83W
04/19/2006 E0.50 INCH ETOWAH AL BROADCAST MEDIA
MARBLE SIZED HAIL IN BALL PLAY.
0433 PM HAIL ONEONTA 33.95N 86.47W
04/19/2006 E0.75 INCH BLOUNT AL EMERGENCY MNGR
PENNY SIZED HAIL IN ONEONTA.
&&
DCWLocal storm report, Apr 19, 4:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL WOODLAND 33.37N 85.40W
04/19/2006 E2.75 INCH RANDOLPH AL EMERGENCY MNGR
BASEBALL SIZED HAIL IN WOODLAND.
0430 PM HAIL ROANOKE 33.15N 85.37W
04/19/2006 E1.75 INCH RANDOLPH AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN ROANOKE.
0430 PM HAIL WEDOWEE 33.31N 85.49W
04/19/2006 E1.75 INCH RANDOLPH AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN WEDOWEE.
0445 PM HAIL WADLEY 33.12N 85.57W
04/19/2006 E0.88 INCH RANDOLPH AL EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL IN WADLEY.
&&
DCWLocal storm report, Apr 19, 4:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL ADDISON 34.20N 87.18W
04/19/2006 E1.75 INCH WINSTON AL BROADCAST MEDIA
GOLF BALL SIZED HAIL AND HIGH WINDS IN ADDISON.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 12:13 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 62 min |
| Apr 19, 1:11 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 49 min |
| Apr 19, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 45 min |
| Apr 19, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 58 min |
| Apr 19, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
| Apr 19, 2:38 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 67 min |
| Apr 19, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 55 min |
| Apr 19, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 40 min |
| Apr 19, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 66 min |
| Apr 19, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 50 min |
| Apr 19, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 41 min |
| Apr 19, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 67 min |
| Apr 19, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 21 min |
| Apr 19, 3:59 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 46 min |
| Apr 19, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 69 min |
| Apr 19, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 60 min |
| Apr 19, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 49 min |
| Apr 19, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 33 min |
| Apr 19, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 38 min |
| Apr 19, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 61 min |
| Apr 19, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 30 min |
| Apr 19, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 21 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 43 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| Apr 19, 5:55 PM CDT | Flash Flood Warning | BMX | Blount | 3 hr |
| Apr 19, 5:59 PM CDT | Tornado Warning | BMX | St. Clair, Talladega | 46 min |
| Apr 19, 6:26 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 64 min |
| Apr 19, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 60 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 40 min |
| Apr 19, 6:45 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 60 min |
| Apr 19, 6:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 56 min |
| Apr 19, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 20 min |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.